| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), the device failed to discharge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.Review of the device activity logs did not show any occurences where the device failed to discharge upon response.No trend is associated with reports of this type.